# SDR IPXA09557039

- Difficulty date: August 1, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 19,090 hours, 13,010 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shield
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 ENGINE O/B C-DUCT METAL COMPRESSION PAD (FWD OF HOLD OPEN ACTUATOR FITTING) IS CHAFED.  REMOVED AND REPLACED PER SRM 51-40-02-0G.
